# SDR DALA2024021402194

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 CORROSION INTERCOSTAL UPPER SUPPORT ANGLE (BELOW RH SIDE PANEL) BTW STA 1540 TO STA 1560 AND S-27R TO S-26R AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00386: INTERCOSTAL UPPER SUPPORT ANGLE (BELOW RH SIDE PANEL) BTW STA 1540 TO STA 1560 AND S-27R TO S-26R AT AFT CARGO COMPARTMENT FLOOR STRUCTURE WAS MANUFACTURED PER B757-200 DWG 146N5450-17 REV. F. AND REPLACED PER B757-200 S.R.M. (0199193)
